Permuting matrices to avoid forbidden submatrices

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)223-248
JournalDiscrete applied mathematics
Volume60
DOIs
Publication statusPublished - 1995

Cite this

Permuting matrices to avoid forbidden submatrices. / Klinz, Bettina; Wöginger, Gerhard Johannes; Rudolf, Rüdiger.

In: Discrete applied mathematics, Vol. 60, 1995, p. 223-248.

Research output: Contribution to journalArticleResearchpeer-review

@article{d9c5020b2817473c8a1d038ad8419a57,
title = "Permuting matrices to avoid forbidden submatrices",
author = "Bettina Klinz and W{\"o}ginger, {Gerhard Johannes} and R{\"u}diger Rudolf",
year = "1995",
doi = "10.1016/0166-218X(94)00054-H",
language = "English",
volume = "60",
pages = "223--248",
journal = "Discrete applied mathematics",
issn = "0166-218X",
publisher = "Elsevier B.V.",

}

TY - JOUR

T1 - Permuting matrices to avoid forbidden submatrices

AU - Klinz, Bettina

AU - Wöginger, Gerhard Johannes

AU - Rudolf, Rüdiger

PY - 1995

Y1 - 1995

UR - http://dx.doi.org/10.1016/0166-218X(94)00054-H

U2 - 10.1016/0166-218X(94)00054-H

DO - 10.1016/0166-218X(94)00054-H

M3 - Article

VL - 60

SP - 223

EP - 248

JO - Discrete applied mathematics

JF - Discrete applied mathematics

SN - 0166-218X

ER -